# SDR DALA2023081806753

- Difficulty date: August 17, 2023
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N324NB
- Make and model: Airbus A319-114
- Aircraft serial: 1456
- Aircraft time: 57,200 hours, 29,706 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3124 R1 DOOR OVERHEAD EMERGENCY LIGHT INOP. CORRECTIVE ACTION: R/R R1 DOOR OVERHEAD EMERGENCY LIGHT LENS PER CMM 33-52-01. (4827750)
